Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 151–151 | Cite as

Doxorubicin/ifosfamide/trabectedin

Various toxicities: 3 case reports
Case report
  • 14 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case study, three patients [2 women and 1 man; not all ages at the time of reactions onset stated] were described, who developed various toxicities following treatment with doxorubicin, ifosfamide or trabectedin [duration of treatments to reactions onset not stated; not all routes, dosages and outcomes stated].

Case 1: A 23-year-old woman developed febrile neutropenia during treatment with doxorubicin and ifosfamide for myxoid liposarcoma. Additionally, she showed elevated liver enzymes while receiving trabectedin for myxoid liposarcoma. The woman was diagnosed with grade 1 myxoid liposarcoma in July 2008 at the age of 23 years. As a result, she received 3 cycles of doxorubicin and ifosfamide, which led to an improvement in the myxoid liposarcoma. However, she developed...

Reference

  1. Jones RL, et al. Preserving quality of life as a key treatment goal in advanced soft tissue sarcomas. Expert Review of Anticancer Therapy 18: 1241-1248, No. 12, Dec 2018. Available from: URL: https://doi.org/10.1080/14737140.2018.1524298 - United Kingdom

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations